# SDR AALA202407087304

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 64,802 hours, 39,091 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Stuck
- Location: Lavatory E
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED LAVATORY E DOOR STUCK CLOSED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
